# SDR DALA2021040501966

- Difficulty date: March 31, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 79,815 hours, 15,634 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1810 L1 MAIN ENTRY EMERGENCY ONLY ARMED INDICATOR INOPERATIVE. MAINTENANCE REPLACED THE LIGHT ASSEMBLY. SYSTEM OPERATION IS NORMAL. (LP 1769825)
